# SDR SWIA200312598

- Difficulty date: November 14, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 2,831 hours, 2,387 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 1329
- Condition: Malfunctioned
- Location: Stab Trim
- Part time: 752 hours, 620 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

STAB 1 CH INOP STATUS MESSAGE DISPLAYED ON FINAL APPROACH.  REMOVED AND REPLACED HSTCU IAW CRJ MM 27-40-00.  OPS CHECK GOOD.
